Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Invariant regions for systems of conservation laws

Author: David Hoff
Journal: Trans. Amer. Math. Soc. 289 (1985), 591-610
MSC: Primary 35L65; Secondary 65M05
MathSciNet review: 784005
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe necessary and sufficient conditions for a region in $ {{\mathbf{R}}^n}$ to be invariant for (Glimm) solutions of the system of $ n$ conservation laws $ {u_t} + f{(u)_x} = 0$. We also make some observations about the invariance of such regions for certain finite difference approximations of solutions of systems of conservation laws.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35L65, 65M05

Retrieve articles in all journals with MSC: 35L65, 65M05

Additional Information

PII: S 0002-9947(1985)0784005-3
Article copyright: © Copyright 1985 American Mathematical Society